Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Local geodesics between toric plurisubharmonic functions with infinite energy

Tom 120 / 2017

Genki Hosono Annales Polonici Mathematici 120 (2017), 33-40 MSC: Primary 32U05; Secondary 32U25. DOI: 10.4064/ap170705-15-9 Opublikowany online: 20 November 2017

Streszczenie

We study the behavior of weak geodesics in the space of plurisubharmonic functions on pseudoconvex domains. We investigate the continuity of geodesics between toric plurisubharmonic functions using the convex analytic method. As a result, we characterize the continuity of geodesics by means of the Lelong numbers.

Autorzy

  • Genki HosonoGraduate School of Mathematical Sciences
    The University of Tokyo
    3-8-1 Komaba, Meguro-ku
    Tokyo, 153-8914, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek